# SDR COMA0860317

- Difficulty date: July 7, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 29,063 hours, 26,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 559 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 559 INSPECTION FOUND .4 INCH CRACK ON INBOARD SIDE AND .5 INCH CRACK AT OUTBOARD SIDE, LOWER END, OF VERTICAL STIFFENER, RBL 9, FS 559.  CUT OUT DAMAGE AND INSTALLED DOUBLERS PER BOMBARDIER REO 601R-53-41-057.  (S)
